# SDR IPXA2018031927630

- Difficulty date: March 12, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,717 hours, 10,513 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076522100
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  AFT CARGO BAY FWD BULKHEAD UPPER PANEL SUPPORT BRACKET CRACKED.   REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-21.
